Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

notanoutsider

Member
  • Total Reviews

    0
  • Content Count

    82
  • Joined

  • Last visited

Community Reputation

12 Neutral

1 Follower

About notanoutsider

  • Rank
    Junior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1461 profile views
  1. My face would beg to differ. Popping is the very, very worst you can do to your face.
  2. I agree with Chris, it'd be better to let everything heal on its own. Every time I add more crap to a pimple or wound, it gets worse and worse
  3. I feel for you I'm on my last month of Accutane and just a few days ago I got this horrible breakout in my cheeks :/ And I'm 1 month to go after 7 months of this. My hair got worse, by back hurts, my eyes are dry as f*ck, my nose has bled a billion times... side effects have been bitches. I'm optimistic about getting better, though. It all turned into scabs so I'm hopeful about no marks being left. I'm sure the same will happen to you, and that you will not have to go back into it. It's norm
  4. I read the first part of the title "I had got rid of all my marks" and I was just about to congratulate you... but then I read the rest :/ I know it sucks, I've been there. Actually, I am there. My marks got reeeeeeally better over the last few months and just a few days ago I got this awful breakout :/ The results: more red marks. They've turned into scabs though, so I really hope they go away... I'll try peelings in a couple months. I've read some of your threads before and it seems like la
  5. Hi Danielle! So sorry to hear that you have to go on a 3rd course :/ Are you sure you're taking the full dose, according to your weight? Most of the times people have to go under other courses because of that. I'm on my first course, last month, and I'm hoping I don't have to take Accutane ever again... haven't been too lucky with the side effects :/ Good luck!
  6. Not until last week, almost 5 months and a half. I still have little acne, though, but my skin is looking better than it ever did. The past months were first ok and then hell.
  7. Since I'm experiencing hair issues almost all over my body I'm thinking this is temporary... heck, I'm 16, it's too soon for MPB, isn't it? I've read about TE and I think that's what I've got. Some people say that vitamin supplements have really helped them get their hair back to normal in no more than 2 months. I'm definitely talking to my derm about iron and biotin (right now I have 0 pimples so if it causes a little acne, it will not matter that much), thanks!
  8. That's weird, you've advertised your product in every post you made.
  9. Thanks for the encouragement Yes, most hairs have that little white thing on the top. I'm going to talk to my derm about vitamin supplements during my appointment.
  10. I don't see much acne, just some redness. I'd say your acne is mild, and it's possibly hormonal (big red pimples around the mouth and jaw areas are a sign). If you treat your red marks once you get rid of acne, I'm more than sure that you will not worry about the look of your face anymore. Sometimes it's that redness that makes us feel that we're at our worst, when actually the worst has already passed!
  11. Anyone else? I'm starting to really get worried about this... I started hating showering or simply touching my hair. I noticed in the shower today that I'm losing just a few more hairs that are shorter than others, and that some of them are thicker than others. I can't see my derm until next Wednesday so I really need someone to tell me what I can do to get over this... please & thanks.
  12. Accutane ALWAYS works! It just takes time. Let me tell you a little about my case so that you see what I mean. I'm right now almost on my 6th month, and most of my course I was on 20mg/day. Until JUST last week I didn't notice any improvement... I was feeling really down and disappointed. Now, just 1 week later, I can't believe it when I look in the mirror. Even my aunt dared to touch my face and say "Geez, your skin looks GREAT!" when she came to visit. In 1 week everything can change. You
  13. Gratz! You're lucky you only got those side effects
  14. Depends on how much you weigh and what daily dose you take. The minimum full dosage is 120mg per kg, while the max is 150mg/kg. Do the math
  15. I'll be sure to get some hormones test, but there's no way I'm stopping Accutane after taking it for nearly 6 months. My acne would definitely come back since I still haven't completed my full dose, and I'd have to go on another Accutane course... REALLY not worth it. Thanks for the info, though. By the way, no family members have ever experienced hairloss. My father and brother both have really thick hair (my dad is 50 and he has the same hair he had 10 years ago). My mom on the other h
×